| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 45 Number 6
Volume 45 Number 5
Volume 45 Number 4
Volume 45 Number 3
Volume 45 Number 2
Volume 45 Number 1
Earlier issues
Volume 45 Number 5 Volume 45 Number 6

previous article 1

Research articles

ScienceAsia 45(2019): 597-602 |doi: 10.2306/scienceasia1513-1874.2019.45.597


Eigenvalue problems for nonlinear conformable fractional differential equations with multi-point boundary conditions


Wengui Yang

 
ABSTRACT:     In this paper, we investigate the eigenvalue problems for a class of nonlinear conformable fractional differential equations with multi-point boundary conditions by using the fixed point index theory and a variant of Krein-Rutman theorem. Finally, two examples are presented to show the effectiveness of our main result.

Download PDF

27 Downloads 48 Views


a School of Mathematics, Southeast University, Nanjing 210096 China
b Ministry of Public Education, Sanmenxia Polytechnic, Sanmenxia 472000 China

* Corresponding author, E-mail: wgyang0617@yahoo.com

Received 29 Nov 2018, Accepted 13 Nov 2019